# SDR IPXA09657004

- Difficulty date: August 3, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 113T15396
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING I/B AILERON I/B SUPPORT HINGE FITTING UPPER & O/B FLANGE CRACKED AT FASTENER AREA.  CRACK LENGTH 0.312 INCH.  RIGHT WING I/B AILERON I/B SUPPORT HINGE FITTING UPPER AND O/B FLANGE CRACKED AREA REPAIRED AS PER HX RS R57-55-36392 REV A.  THIS REPAIR CLASSIFIED AS MAJOR REPAIR WITH MATERIAL AND 10134-2409-7075T6511 AS REPAIR SHEAR CLIP, REPAIR SIZE 2 X 1.04 X 1.46 INCHES REF IPXA EO B767-5740- 34517 FOR REFERENCE.
